# SDR CALA9601350

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Sta 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN RADIUS OF TRANSVERSE BEAM AT STA 685.  THE CRACK WAS STOP DRILLED, REPAIR ANGLES AND RADIUS FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-10-1 AND BAC DRAWING NR 65C17103.
